Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/147616
Title: On diversity of certain T-intersecting families
Authors: Ku, Cheng Yeaw
Wong, Kok Bin
Keywords: Engineering::Mathematics and analysis
Issue Date: 2020
Source: Ku, C. Y. & Wong, K. B. (2020). On diversity of certain T-intersecting families. Bulletin of the Korean Mathematical Society, 57(4), 815-829. https://dx.doi.org/10.4134/BKMS.b190301
Journal: Bulletin of the Korean Mathematical Society
Abstract: Let [n] = {1, 2, …, n} and 2[n] be the set of all subsets of [n]. For a family F ⊆ 2[n], its diversity, denoted by div(F), is defined to be div(F) = minx∈[n]{|F(x)|}, where F(x) = {F ϵ F: x ⊄ F }. Basically, div(F) measures how far F is from a trivial intersecting family, which is called a star. In this paper, we consider a generalization of diversity for t-intersecting family.
URI: https://hdl.handle.net/10356/147616
ISSN: 1015-8634
DOI: 10.4134/BKMS.b190301
Rights: © 2020 Korean Mathematical Society. This is an open-access article distributed under the terms of the Creative Commons Attribution License.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
ON DIVERSITY OF CERTAIN t-INTERSECTING FAMILIES.pdf344.04 kBAdobe PDFView/Open

Page view(s)

83
Updated on Jan 15, 2022

Download(s)

10
Updated on Jan 15, 2022

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.